Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pulling sensation and tingling in the lower abdomen after a surgical termination of pregnancy. Reason? History of blighted ovum and miscarriage

Am 42 years old, I had a surgical termination in 10 weeks in Feb. 2011, some tissues was left behind then I have to go again for D&C in April 2011, in 2012 I has one miscarriage (9) weeks and blighted ovum (5) weeks in both cases the tissues was passed natural, now am having pulling sensation, tingling feeling in lower abdomen and my stomach makes a lot of noise like water flowing near my periods think something is real wrong with me. Need some help
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Usually, the pulling sensation is felt for some days whenever a vaginal procedure is performed using some instrument to hold the lips of the cervix. Since you had three episodes of abortion in recent times, this is the most likely reason. The noise you feel is perhaps the bowel movements through the abdominal wall. If you are on regular cycles and if you have missed any period, you may get a pregnancy test and see a doctor for further opinion. If you do not wish to conceive further, it is better to use some form of contraception in view of the repeated miscarriages; further instances could ruin your health. Take care.
Answered: Thu, 4 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor